# SDR UPS96220934

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Bs 1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, TORQUE BOX VERTICAL FIN LT CHORD CORRODED OUT OF LIMITS STA 1342 FIN STA 0.  CUT OUT DAMAGE, FAB'D AND INSTALLED REPAIR PARTS PER DHC SK 951-984.
